Distance between conjugate algebraic numbers in clusters

Budarina NV, Götze F (2014)
Mathematical Notes 94(5-6): 816-819.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Mathematical Notes
Band
94
Ausgabe
5-6
Seite(n)
816-819
ISSN
PUB-ID

Zitieren

Budarina NV, Götze F. Distance between conjugate algebraic numbers in clusters. Mathematical Notes. 2014;94(5-6):816-819.
Budarina, N. V., & Götze, F. (2014). Distance between conjugate algebraic numbers in clusters. Mathematical Notes, 94(5-6), 816-819. doi:10.1134/S0001434613110151
Budarina, N. V., and Götze, F. (2014). Distance between conjugate algebraic numbers in clusters. Mathematical Notes 94, 816-819.
Budarina, N.V., & Götze, F., 2014. Distance between conjugate algebraic numbers in clusters. Mathematical Notes, 94(5-6), p 816-819.
N.V. Budarina and F. Götze, “Distance between conjugate algebraic numbers in clusters”, Mathematical Notes, vol. 94, 2014, pp. 816-819.
Budarina, N.V., Götze, F.: Distance between conjugate algebraic numbers in clusters. Mathematical Notes. 94, 816-819 (2014).
Budarina, N. V., and Götze, Friedrich. “Distance between conjugate algebraic numbers in clusters”. Mathematical Notes 94.5-6 (2014): 816-819.